Alert archive / Louisiana / Red Flag Warnings in 2023

Red Flag Warning 7, NWS Lake Charles, LA

August 29, 20236 counties in Texas; 16 parishes in Louisiana

NWS Lake Charles, LA issued this red flag warning at Aug 29, 2023, 3:00 PM CDT for 6 counties in Texas; 16 parishes in Louisiana. It took effect at Aug 30, 2023, 10:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 29, 2023, 3:00 PM CDT (20:00 UTC)
In effect from
Aug 30, 2023, 10:00 AM CDT
Expired
Aug 30, 2023, 8:00 PM CDT
In force
10 hr
Issued by
NWS Lake Charles, LA
All 22 counties

Acadia Parish, LA, Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Iberia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 42 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2023-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2023-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

120 
WWUS84 KLCH 292000
RFWLCH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lake Charles LA
300 PM CDT Tue Aug 29 2023

...FIRE DANGER RESUMES WEDNESDAY...
...BURN BAN CONTINUES FOR ALL OF LOUISIANA AND SOUTHEAST TEXAS...

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-TXZ180-201-
259>262-515-516-615-616-300400-
/O.NEW.KLCH.FW.W.0007.230830T1500Z-230831T0100Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-Tyler-
Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson-
Southern Orange-
300 PM CDT Tue Aug 29 2023

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY
FOR LOW HUMIDITY...VERY DRY FUELS...AND GUSTY WINDS...FOR ALL OF 
SOUTHEAST TEXAS...AS WELL AS ALL OF CENTRAL AND SOUTHWEST 
LOUISIANA AND PORTIONS OF SOUTH CENTRAL LOUISIANA...
 
* AFFECTED AREA...Vernon, Rapides, Avoyelles, Beauregard, Allen,
  Evangeline, St. Landry, Lafayette, Upper St. Martin, Lower St.
  Martin, West Cameron, East Cameron, Northern Calcasieu, Northern
  Jefferson Davis, Northern Acadia, Upper Vermilion, Upper Iberia,
  Upper St. Mary, Tyler, Hardin, Southern Calcasieu, Southern
  Jefferson Davis, Southern Acadia, Northern Jasper, Northern
  Newton, Southern Jasper, Southern Newton, Upper Jefferson,
  Northern Orange, Lower Jefferson and Southern Orange. 

* TIMING...10 AM until 8 PM Wednesday.

* WINDS...Sustained northerly to NNE winds 10 to 15 with gusts up
  to 25 MPH.

* RELATIVE HUMIDITY...25 to 35%.

* TEMPERATURES...95 to 100F. 

* LIGHTNING...Less than a 10% chance of showers and storms across
  SETX and SWLA with isolated afternoon thunderstorms. Lightning
  could strike far from the storm center.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Burn bans are in effect across Louisiana and Southeast Texas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

87
2 follow-up statements
884 
WWUS84 KLCH 292002
RFWLCH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lake Charles LA
302 PM CDT Tue Aug 29 2023

...FIRE DANGER RESUMES WEDNESDAY... 
...BURN BAN CONTINUES FOR ALL OF LOUISIANA AND SOUTHEAST TEXAS...

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-TXZ180-201-
259>262-515-516-615-616-302100-
/O.CON.KLCH.FW.W.0007.230830T1500Z-230831T0100Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-Tyler-
Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson-
Southern Orange-
302 PM CDT Tue Aug 29 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
WEDNESDAY FOR LOW HUMIDITY...VERY DRY FUELS...AND GUSTY WINDS...
FOR ALL OF SOUTHEAST TEXAS...AS WELL AS ALL OF CENTRAL AND
SOUTHWEST LOUISIANA AND PORTIONS OF SOUTH CENTRAL LOUISIANA...

* AFFECTED AREA...Vernon, Rapides, Avoyelles, Beauregard, Allen, 
  Evangeline, St. Landry, Lafayette, Upper St. Martin, Lower St. 
  Martin, West Cameron, East Cameron, Northern Calcasieu, 
  Northern Jefferson Davis, Northern Acadia, Upper Vermilion, 
  Upper Iberia, Upper St. Mary, Tyler, Hardin, Southern 
  Calcasieu, Southern Jefferson Davis, Southern Acadia, Northern 
  Jasper, Northern Newton, Southern Jasper, Southern Newton, 
  Upper Jefferson, Northern Orange, Lower Jefferson and Southern 
  Orange. 

* TIMING...10 AM until 8 PM Wednesday.

* WINDS...Sustained northerly to NNE winds 10 to 15 with gusts 
  upto 25 MPH. 

* RELATIVE HUMIDITY...25 to 35%.

* TEMPERATURES...95 to 100F.

* LIGHTNING...Less than a 10% chance of showers and storms 
  acrossSETX and SWLA with isolated afternoon thunderstorms. 
  Lightning could strike far from the storm center. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Burn bans are in effect across Louisiana and Southeast Texas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

87
746 
WWUS84 KLCH 301955
RFWLCH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lake Charles LA
255 PM CDT Wed Aug 30 2023

...FIRE DANGER RESUMES WEDNESDAY... 
...BURN BAN CONTINUES FOR ALL OF LOUISIANA AND SOUTHEAST TEXAS...

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-TXZ180-201-
259>262-515-516-615-616-312000-
/O.NEW.KLCH.FW.W.0008.230831T1500Z-230901T0100Z/
/O.CON.KLCH.FW.W.0007.000000T0000Z-230831T0100Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-Tyler-
Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson-
Southern Orange-
255 PM CDT Wed Aug 30 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR LOW HUMIDITY...VERY DRY FUELS...AND GUSTY WINDS... FOR ALL OF
SOUTHEAST TEXAS...AS WELL AS ALL OF CENTRAL AND SOUTHWEST
LOUISIANA AND PORTIONS OF SOUTH CENTRAL LOUISIANA...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT THURSDAY FOR
LOW HUMIDITY...VERY DRY FUELS...AND GUSTY WINDS... FOR ALL OF
SOUTHEAST TEXAS...AS WELL AS ALL OF CENTRAL AND SOUTHWEST
LOUISIANA AND PORTIONS OF SOUTH CENTRAL LOUISIANA...

The National Weather Service in Lake Charles has issued a Red
Flag Warning, which is in effect from 10 AM to 8 PM CDT Thursday.

* AFFECTED AREA...Vernon, Rapides, Avoyelles, Beauregard, Allen, 
  Evangeline, St. Landry, Lafayette, Upper St. Martin, Lower St. 
  Martin, West Cameron, East Cameron, Northern Calcasieu, 
  Northern Jefferson Davis, Northern Acadia, Upper Vermilion, 
  Upper Iberia, Upper St. Mary, Tyler, Hardin, Southern 
  Calcasieu, Southern Jefferson Davis, Southern Acadia, Northern 
  Jasper, Northern Newton, Southern Jasper, Southern Newton, 
  Upper Jefferson, Northern Orange, Lower Jefferson and Southern 
  Orange. 

* TIMING...Until 8 PM Today THEN 10 AM until 8 PM Thursday.

* WINDS...Sustained northerly to NNE winds 10 to 15 with gusts 
  up to 25 MPH. Slightly lower tomorrow. 

* RELATIVE HUMIDITY...15 to 25% Today (20 to 30% Tomorrow).

* TEMPERATURES...95 to 100F both days.

* LIGHTNING...Less than a 10% chance of showers and storms 
  across SETX and SWLA with isolated afternoon thunderstorms. 
  Lightning could strike far from the storm center.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Burn bans are in effect across Louisiana and Southeast Texas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

87

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this red flag warning went out at Aug 29, 12:23 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Aug 29, 12:23 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1223 PM CDT Tue Aug 29 2023

...New AVIATION...

.SYNOPSIS...
Issued at 425 AM CDT Tue Aug 29 2023

KLCH radar shows scattered showers and thunderstorms mainly over
the far southeastern coastal waters zones this morning, in the
vicinity of an upper level disturbance. At the surface, the weak
frontal boundary remains situated near the coast. Although north
to northeast winds have prevailed across the area, dewpoints
continue to be elevated (in the lower to middle 70s). These
dewpoints, combined with temperatures in the middle and upper 70s
are maintaining warm and muggy conditions, especially with winds
very light across the area.

With considerable cloud cover lingering over the region Monday,
and at least a little rainfall, concerns for heat and fire
weather received a modest respite. Temperatures were held lower
thanks to the clouds and showers, while the showers and elevated
RH values helped with fire suppression activities.

24

&&

.SHORT TERM...
(Today through Thursday night)
Issued at 425 AM CDT Tue Aug 29 2023

For the first time in what feels like forever, no heat hazard
headlines are in the forecast. Sure, we've had the occasional day
without heat hazards this summer, but it has certainly been the
exception with the relentless record-setting heat of summer 2023.

For today, cloud cover will not be quite as abundant as yesterday,
at least not over inland portions of the area. Along and south of
I-10 and across the Acadiana region and lower Atchafalaya Basin,
cloud and convective coverage is expected to be a little greater,
given the proximity of the surface boundary and upper low. No
severe weather is anticipated today. Likewise, temperatures in
these areas should be a little "cooler", with highs closer to
seasonal normals in the lower 90s. Otherwise, expect temps topping
out in the middle to upper 90s across the remainder of the area.

Drier post-frontal air will finally begin to nudge into the area
today as well, mainly across the northwestern zones where Td
values could fall into the upper 50s/lower 60s later this
afternoon. Given that observed RH values have been running a bit
lower than NBM forecasts, blended HRRR guidance with NBM values
this morning to lower Tds and corresponding RH values, especially
in light of potential concerns in wildfire areas. This resulted in
minimum RH values down to around 30 percent across interior SE TX
into W LA. Meanwhile heat indices will be near or just a little
higher than air temperatures.

Going into Wednesday, Gulf interests will be focused on Hurricane
Idalia approaching the Big Bend region of FL. The wind field
around the backside of the system is forecast to be somewhat
expansive, possibly extending as far west as the N central gulf
coast. While no direct impacts are expected across our area, this
will help to enhance the northerly flow already in place, and
ultimately advect even drier air into the region. Minimum RH
values are expected to be between 20-30% across much of the area,
with wind gusts up to 25 MPH possible. Much of the area along and
north of I-10 is now outlined in an elevated risk for critical
fire conditions per SPC Fire Weather Outlook for Wednesday.

Dry conditions will continue into Thursday as Idalia accelerates
northeast across FL and along the SE coast. While winds should
relax some, low RH values will keep fire weather concerns
heightened across the area. With more abundant sunshine across the
area, temperatures should heat back up into the upper 90s to
around 100 degrees, but heat index values will remain below hazard
criteria.

24

&&

.LONG TERM...
(Friday through Tuesday)
Issued at 425 AM CDT Tue Aug 29 2023

A mid to upper level low over the region Friday expected to slowly
meander over the region and gradually fill over the Labor Day
weekend into early next week. A little more uncertainty in the
precipitation forecast, as the GFS, and NBM blended guidance showed
a marked increase in chances of showers and thunderstorms Saturday
through Labor Day. The surface flow will gradually shift from the
northeast to the southeast by Friday afternoon, advecting a large
area of moisture lingering across the Northern Gulf of Mexico. As
always with upper level lows, confidence is fairly low on placement
the further out into the forecast. Despite putting a damper on the
Labor Day weekend, we can use all the help we can get to lessen the
drought and fire weather concerns, although we could do without the
lightning strikes.

Still expecting temperatures above normal, although not nearly as
hot as last weekend. Expect afternoon highs in the upper 90s to
lower 100s across most areas north of the I-10 corridor, with mid to
upper 90s further south. Lows expected in the mid to upper 70s.

08/DML

&&

.AVIATION...
(18Z TAFS)
Issued at 1216 PM CDT Tue Aug 29 2023

VFR expected to prevail now through the rest of the period. There
is whats left of yesterdays front still hanging out about the
south central LA coast. As a result, there could be some VCTS
around the Acadiana terminals. Behind the front, drier air is
beginning to filter in and clouds will continue to scatter out.
Winds are a bit gusty out of the north. They will taper overnight
and resume tomorrow.
Stigger/87

&&

.MARINE...
Issued at 425 AM CDT Tue Aug 29 2023

The weak frontal boundary will meander quasi-stationary over the
northwest Gulf of Mexico the next few days. A light to moderate
offshore flow will continue today, with winds becoming a little
more enhanced as hurricane Idalia approaches the Florida coast on
Wednesday. This storm will subsequently produce increased wave
heights and swells that could emanate into our eastern coastal
waters zones. The wave heights could be sufficient for at least
Exercise Caution headlines, but an Advisory is certainly possible.
Otherwise, scattered showers and thunderstorms will be possible
through the week, with the best chances over the waters east of
Cameron.

24

&&

.FIRE WEATHER...
Issued at 425 AM CDT Tue Aug 29 2023

No Red Flag Warnings are in effect at this time. While recent
rains have been beneficial, there has been only minimal
improvement in fuel moisture and Keetch Byram values remain well
above 700 across much of the region. Thus, elevated fire weather
concerns will persist today as drier air begins to spread into the
region, resulting in relative humidity values falling to around
30 percent later this afternoon.

For Wednesday, minimum RH values are expected to fall to between
20-30% across much of the area, with wind gusts up to 25 MPH
possible. Much of the area along and north of I-10 is now outlined
in an elevated risk for critical fire conditions per SPC Fire
Weather Outlook for Wednesday.

Dry conditions will persist through the latter part of the week
with increasing rain chances coming over the weekend.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  68  96  68  95 /   0   0   0   0
LCH  74  96  72  96 /  10  10   0   0
LFT  75  98  71  98 /  30  10   0  10
BPT  72 100  71 100 /  10  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

SHORT TERM...24
LONG TERM....08
AVIATION...87
Hazardous weather outlook, Aug 29, 4:45 AM CDT, 10 hours 15 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Lake Charles LA
445 AM CDT Tue Aug 29 2023

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-300930-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-
Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
445 AM CDT Tue Aug 29 2023

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

Scattered showers and storms will be possible across the Acadiana
region, with more widely scattered activity across southwest and
central Louisiana. Storms could produce frequent cloud to ground
lightning and gusty winds but no severe weather is expected.

Otherwise, drier air will begin to spread into northwestern portions
of the area, with relative humidity values falling to around 30
percent by late afternoon. This will lead to increased risks for fire
weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Much drier conditions are expected on Wednesday, with gusty northerly
winds possible. There is an Elevated Risk for critical fire weather
conditions outlined for much of the area along and north of
Interstate 10.

Critical fire weather conditions will likely persist beyond Wednesday
with rain chances remaining limited until late in the week.

By the weekend, daily shower and thunderstorm chances will begin to
increase across the area. No severe weather is expected although
storms could produce occasional to frequent cloud to ground lightning
and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-436-450-452-455-470-472-475-300930-
Sabine Lake-Calcasieu Lake-Vermilion and West Cote Blanche Bays-
Atchafalaya and East Cote Blanche Bays-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
from 20 to 60 NM-
445 AM CDT Tue Aug 29 2023

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

Scattered thunderstorms will be possible through tonight. Some of
these storms will be capable of producing strong wind gusts as well
as frequent cloud to water lightning.

Briefly elevated northerly winds will be possible over the nearshore
waters late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Briefly elevated northerly winds will be possible over the nearshore
waters late tonight. Seas will also begin to increase over the
offshore waters south of the lower Atchafalaya Basin on Wednesday as
tropical cyclone Idalia approaches the Florida coast. Small Craft
Advisories may be required for the increased seas over the eastern
coastal waters zones.

Otherwise, scattered thunderstorms are expected through the
remainder of the week, mainly east of Cameron. Some storms could
produce gusty winds as well as frequent cloud to water lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 29, 11:33 AM CDT, 3 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
1133 AM CDT Tue Aug 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     Tstm Wnd Dmg     2 ENE Dry Creek         30.68N 93.02W
08/27/2023                   Beauregard         LA   Public

            Roughly 5 homes and some additional
            outbuildings had damage from what appears to
            be downburst wind gusts. Numerous hardwoods
            were heavily damaged.

&&

25
Local storm report, Aug 29, 11:45 AM CDT, 3 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
1145 AM CDT Tue Aug 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Tstm Wnd Dmg     1 NW Woodville          30.78N 94.43W
08/28/2023                   Tyler              TX   Public

            Downburst wind gusts downed numerous large
            trees in Woodville. Two homes were damaged
            from trees falling on them.

&&

25

Nearby

Red Flag Warnings in Louisiana, 2023Red Flag Warnings in Texas, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.